Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Regular spotting, increased episodes of motion sickness after receiving depo-provera shot. What can be done?

I received my second depo-provera shot on 5/3/2012. Since then I have had all kinds of symptoms. Since 6/8/12 I have been bleeding daily. Most days it is spotting, but I think my body just tried to have a period from 7/10-7/13/12 because there was blood . For a few weeks now I get motion sickness when in the car. Today s episode of motion sickness lasted 2.5 hours. It was horrible. What do you suggest?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Hi dear and thanks for your query.

Both spotting and motion sickness are side effect by use of depo-provera .
While you have spotting for a long time you may become anemic ,and for this reason you have motion sickness.
Try to take rich iron food and stop use of depo -provera and consult with your health practitioner for another form of birth control .

All the best
Answered: Fri, 26 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor